JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Global Attractivity and Oscillations in a Nonlinear Impulsive Parabolic Equation with Delay
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 48, Issue 4,  2008, pp.593-611
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2008.48.4.593
 Title & Authors
Global Attractivity and Oscillations in a Nonlinear Impulsive Parabolic Equation with Delay
Wang, Xiao; Li, Zhixiang;
  PDF(new window)
 Abstract
Global attractivity and oscillatory behavior of the following nonlinear impulsive parabolic differential equation which is a general form of many population models $$\array{\{{{\frac {{\partial}u(t,x)}{{\partial}t}
 Keywords
impulsive parabolic equation;global attractivity;oscillation;
 Language
English
 Cited by
 References
1.
D. D. Bainov and E. Minchev, Oscillation of the solutions of impulsive parabolic equations, J. Comput. Appl. Math., 69(1996), 207-214. crossref(new window)

2.
C. Cui, M. Zou, A. Liu and L. Xiao, Oscillation of nonlinear impulsive parbolic differential equations with several delays, Ann. of Diff. Eqs., 21(1)(2005), 1-7.

3.
T. Ding, Asymptotic behavior of solution of some retarded differential equations, Scientia Sinica(A), 25(4) (1982), 363-370.

4.
L. H. Erbe, H. I. Freedman, X. Liu and J. H.Wu, Comparison principles for impulsive parabolic equations with applications to models of single species growth, J. Austral. Math. Soc. Ser. B32(1991), 382-400.

5.
X. Fu, L. Shiau, Oscillation criteria for impulsive parabolic boundary value problem with delay,Applied Mathematics and Computation, 153(2004), 587-599. crossref(new window)

6.
X. Fu, X. Liu and S. Sivaloganathan, Oscillation criteria for impulsive parabolic differential equations with delay, J. Math. Anal. Appl., 268(2002), 647-664. crossref(new window)

7.
X. Fu, B. Q. Yan and Y. S. Liu, Introduction to impulsive differential systems(in Chinese), Science Press, Beijing, 2005.

8.
W. Gao and J. Wang, Estimates of solutions of impulsive parabolic equations under Neumann boundary condition, J. Math. Anal. Appl., 283(2003), 478-490. crossref(new window)

9.
M. Kirane and Y. V. Rogovchenko, Comparison results for systems of impulse parabolic equations with applications to population dynamics, Nonlinear Anal. TMA., 28(2)(1997), 263-276. crossref(new window)

10.
Y. Kuang, Delay Differential Equations with Applications in Population Dynamics, Academic Press, New York, 1993.

11.
M. R. S. Kulenovic, G. Ladas and A. Meimaridou, On oscillation of nonlinear delay differential equations. Quarterly Of Applied Mathematics, XLV(1)(1987), 155-164.

12.
W. Li, On the forced oscillation of solutions for systems of impulsive parabolic differential equations with several delays, J. Comput. Appl. Math., 181(2005), 46-57. crossref(new window)

13.
W. Li ,M. Han and F. Meng, Necessary and sufficient conditions for oscillation of impulsive parabolic differential equations with delays, Applied Mathematics Letters, 18(2005), 1149-1155. crossref(new window)

14.
M. C. Mackey and L. Glass, Oscillation and chaos in physiological control system, Science, 197(1977), 287-289. crossref(new window)

15.
R. Redlinger. Exitence theorems for Semiliner parabolic Systems with Functional, Nonlinear Anal. TMA., 8(1984), 667-682. crossref(new window)

16.
R. Redlinger, On Volterra's population equation with diffusion, SIAM J. Math. Anal., 16(1985), 135-142. crossref(new window)

17.
S. H. Saker, Oscillation and global attractivity in hematopoiesis model with delay time, Applied Mathematics and Computation, 136(2003), 241-250. crossref(new window)

18.
O. O. Struk and V. I. Tkachenko, On impulsive lotka-volterra systems with diffusion, Ukrainian Mathematical Journal, 54(4)(2002), 629-646. crossref(new window)

19.
J. R. Yan and Ch. Kou, Oscillation of Solutions of Impulsive Delay Differential Equations, J. Math. Anal. Appl., 254(2001), 358-370. crossref(new window)

20.
Y. Yang, J. W. -H. So, Dynamics for the diffusive Nicholson blowflies equation, in: Proceedings of the International Conference on Dynamical Systems and Differential Equations, held in Springfield, Missouri, USA, May 29-June 1, 1996.